# SDR AALA202202221729

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A300*
- Aircraft serial: 1499
- Aircraft time: 68,622 hours, 26,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D30665513
- Part serial: M21948
- Condition: Low
- Location: Zone 800 - Doors
- Part time: 4,137 hours, 1,843 cycles
- Component: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR SLIDE BOTTLE PRESSURE LOW. REPLACED THE L4 DOOR SLIDE ASSEMBLY PER TASK CARD 26L00025010
